Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 55, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jul 20, 2009, 7:13 PM CDT for Kingman County, Kansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2009, 7:13 PM CDT (00:13 UTC)
- Expired
- Jul 20, 2009, 7:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Kingman County, KS
The radar
The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:20 PM CDT | TSTM WND GST 60 | 6 E Rago, KS | |
| Jul 20, 7:39 PM CDT | TSTM WND GST 60 | 6 E Rago, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:53 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3054 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 210013
TORICT
KSC095-210045-
/O.NEW.KICT.TO.W.0055.090721T0013Z-090721T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT MON JUL 20 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 745 PM CDT.
* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF MURDOCK...OR 9
MILES SOUTHEAST OF KINGMAN...MOVING EAST AT 20 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
NORWICH...RAGO...MURDOCK.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.
&&
LAT...LON 3743 9813 3766 9808 3762 9780 3738 9780
3738 9788
TIME...MOT...LOC 0013Z 289DEG 15KT 3753 9801
$$
CARUSO1 follow-up statement
000
WWUS53 KICT 210034
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT MON JUL 20 2009
KSC095-210045-
/O.CON.KICT.TO.W.0055.000000T0000Z-090721T0045Z/
KINGMAN KS-
734 PM CDT MON JUL 20 2009
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN KINGMAN COUNTY
UNTIL 745 PM CDT...
AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES EAST OF
RAGO...OR 17 MILES SOUTHEAST OF KINGMAN...MOVING SOUTHEAST AT 10 MPH.
THE DANGEROUS STORM WILL BE...
6 MILES SOUTHWEST OF NORWICH BY 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN KANSAS.
&&
LAT...LON 3743 9813 3766 9808 3762 9780 3738 9780
3738 9788
TIME...MOT...LOC 0035Z 303DEG 11KT 3743 9797
$$
CARUSOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:42 PM CDT, 31 minutes earlier.
Area forecast discussion, Jul 20, 6:42 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 642 PM CDT MON JUL 20 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED THUNDERSTORMS WILL AFFECT MUCH OF THE AREA THIS EVENING...AS AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST INTERACTS WITH A FEW FRONTAL BOUNDARIES ACROSS THE AREA. STRONG/SEVERE THUNDERSTORMS WILL BE POSSIBLE. LATER THIS EVENING/OVERNIGHT...STORMS OVER NORTHWEST KS AND/OR NE MAY CONSOLIDATE INTO A THUNDERSTORM COMPLEX OR TWO AND SURGE SOUTHEAST ACROSS THE AREA...INCREASING THE DAMAGING WIND THREAT. WILL CONTINUE TO MONITOR RADAR TRENDS AND ADD TEMPO GROUPS FOR THUNDERSTORMS AS NEEDED. STOUT NORTHERLY WINDS WILL PREVAIL LATE TONIGHT-TOMORROW...ALONG WITH THE POTENTIAL FOR MVFR CIGS SPREADING SOUTHEAST ACROSS THE AREA. KLEINSASSER && .PREV DISCUSSION... /ISSUED 252 PM CDT MON JUL 20 2009/ DISCUSSION... MAIN FORECAST CHALLENGES WILL FOCUS ON AN ACTIVE NORTHWEST FLOW REGIME AND TIMING OF PRECIPITATION CHANCES FOR CENTRAL AND SOUTHEAST KANSAS THROUGH THE WORK WEEK. TONIGHT CURRENT SATELLITE WATER VAPOR IMAGERY SHOWS A COUPLE SHORT WAVES MOVING SOUTHEAST VIA UPPER NORTHWEST FLOW WITH ONE WAVE NOW OVER NEBRASKA...AND A SECOND MORE ROBUST WAVE APPROACHING THE WESTERN DAKOTAS. THE FIRST WAVE WAS SPARKING OFF SOME ACTIVITY THIS AFTERNOON OVER EASTERN SECTIONS OF KANSAS/NEBRASKA...AND COULD HELP INITIATE MORE STORMS THIS EVENING FURTHER TO THE WEST. MEANWHILE...THE SECOND MORE ROBUST WAVE WILL CONTINUE TO RACE SOUTHEAST AND SHOULD GENERATE MORE ACTIVITY TO THE NORTH WHICH WILL THEN SPREAD SOUTHWARD INTO KANSAS TONIGHT. THE STRENGTH OF THE MID-UPPER LEVEL WINDS IN COMBINATION WITH STRONG LOW LEVEL STORM RELATIVE INFLOW WINDS COULD RESULT IN A SEVERE FORWARD PROPAGATING MCS LATE TONIGHT...WITH THE EASTERN HALF OF KANSAS GREATEST AT RISK FOR DAMAGING WINDS. SOME AREAS COULD ALSO SEE SOME HEAVY RAINFALL TONIGHT BUT DUE TO EXPECTED FORWARD SPEED OF THE MCS THIS WOULD MAKE HEAVY RAINFALL MORE ISOLATED. TUE-THUR PRECIPITATION ACTIVITY WILL GRADUALLY SHIFT EAST AND SOUTH OF AREA TUESDAY MORNING WITH A COOLER SUMMER DAY IN STORE FOR KANSAS. WEDNESDAY LOOKS TO START OFF WITH PLEASANT WEATHER CONDITIONS DURING THE DAYTIME HOURS BEFORE THE NEXT WEATHER IMPULSE TRACKS SOUTHEAST ACROSS THE CENTRAL PLAINS WEDNESDAY NIGHT. THIS WAVE COULD GENERATE ANOTHER ROUND OF NORTHWEST FLOW PRECIPITATION FOR WEDNESDAY NIGHT INTO THURSDAY MORNING...AS MODELS SHOW ISENTROPIC LIFT INCREASING WEDNESDAY NIGHT IN THE 310-315K LAYER. THE ACTIVE PATTERN WILL CONTINUE FOR THURSDAY NIGHT AS YET ANOTHER WAVE PROGGED BY THE MODELS TRACKS SOUTHEAST VIA NORTHWEST FLOW. EXTEND: FRI-MON LATEST MODEL TRENDS IN GFS ENSEMBLES/ECMWF MODEL SHOW PRONOUNCED UPPER TROUGH AXIS REMAINING ANCHORED OVER THE GREAT LAKES REGION...THUS KEEPING THE CENTRAL PLAINS IN A NORTHWEST FLOW REGIME ALOFT WITH HIGH CONFIDENCE OF TEMPERATURES AT OR BELOW CLIMATOLOGICAL JULY VALUES. A COLD FRONT LOOKS TO MOVE SOUTHWARD ACROSS THE AREA ON FRIDAY WITH COOLER TEMPERATURES TO FOLLOW FOR THE WEEKEND. BEST CHANCES FOR PRECIPITATION WILL BE ON FRIDAY/FRIDAY NIGHT WITH THE FRONTAL BOUNDARY. PRECIPITATION CHANCES LOOK LESS FAVORABLE FOR THE WEEKEND...BUT ANY WEAK IMPULSE DROPPING SOUTHEAST IN THE NORTHWEST FLOW REGIME(WHICH MODELS WOULD HAVE A DIFFICULT TIME PICKING UP THIS FAR OUT IN TIME) COULD BACK THE MID-LEVEL WINDS AND CREATE ENOUGH ISENTROPIC LIFT TO SPARK OFF SOME ACTIVITY. WE WILL HOLD ONTO SMALL PRECIPITATION CHANCES FOR SATURDAY BUT KEEP THINGS DRY FOR SUNDAY-MONDAY. JAKUB AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONVECTIVE COMPLEX ACROSS ERN KS CONTINUES TO WANE AT THIS TIME ..BUT CONVECTION NORTHWEST OF KCNU HAS INTENSIFIED SOME. SO WILL KEEP A TEMPO GROUP FOR TSRA IN THIS TAF FOR THE AFTERNOON HOURS AS SOME MORE CONVECTION WILL DRIFT SOUTHEAST. THE REST OF THE TAF SITES WILL SEE VFR CONDITIONS FOR THE REST OF THE DAYLIGHT HOURS. AS SUNSET APPROACHES...FOCUS BEGINS TO SHIFT TO THE NORTH OR NW OF THE KRSL/KSLN TAF SITES. CONVECTION LOOKS TO REDEVELOP IN THIS AREA AND DIVE SOUTH TOWARDS CENTRAL KS AFTER 00Z/TUE. THIS CONVECTION LOOKS TO PROPAGATE SOUTH DURING THE 04-09Z/TUE TIME FRAME...BUT TIMING IS UNCERTAIN. WILL CERTAINLY GO WITH A TEMPO GROUP FOR TSRA IN KRSL/KSLN FOR NOW...BUT WILL GO WITH A VCTS IN KHUT/KICT FOR LATE THIS EVENING TO COVER THIS CHANCE...BUT NOT CERTAIN ENOUGH IN TIMING TO INCLUDE A TEMPO GROUP FOR KICT/KHUT JUST YET. WILL EVENTUALLY SEE CONVECTION DRIFT SOUTH AND EAST INTO THE KCNU TAF AFTER 06Z/TUE...SO WILL INCLUDE A VCTS IN THIS LOCATION LATE TONIGHT. MODEL SOUNDINGS HINT AT SOME MVFR CEILINGS POSSIBLY HANGING AROUND CENTRAL AND SOUTH CENTRAL KS TAF SITES EARLY ON TUE AFTER CONVECTION MOVES OUT. NOT ALOT OF CONFIDENCE IN THIS DEVELOPING...BUT WILL AT LEAST INCLUDE A SCATTERED CLOUD MENTION AROUND 2500 FEET FOR NOW. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 83 63 87 / 70 20 10 10 HUTCHINSON 65 82 62 87 / 60 10 10 10 NEWTON 65 82 62 86 / 80 20 10 10 ELDORADO 66 81 60 86 / 90 30 10 10 WINFIELD-KWLD 68 83 63 88 / 70 20 10 10 RUSSELL 64 83 60 88 / 60 10 10 10 GREAT BEND 64 83 61 88 / 60 10 10 10 SALINA 64 82 61 87 / 80 10 0 10 MCPHERSON 65 82 61 87 / 70 20 10 10 COFFEYVILLE 68 82 62 87 / 90 60 10 10 CHANUTE 67 81 61 85 / 90 60 10 10 IOLA 66 81 60 85 / 90 60 10 10 PARSONS-KPPF 67 81 62 86 / 90 60 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 20, 4:13 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT MON JUL 20 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-212115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT MON JUL 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP OVER NEBRASKA AND SPREAD SOUTHWARD TOWARDS CENTRAL KANSAS THIS EVENING...AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THE THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS OVERNIGHT...AND COULD MERGE INTO LARGE COMPLEX OF STORMS WHICH WOULD THEN MOVE SOUTHEAST ACROSS KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE THROUGH THE LATE EVENING HOURS...HOWEVER DURING THE OVERNIGHT HOURS DAMAGING WINDS AND HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BECOME THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DURING THE EARLY MORNING HOURS ON TUESDAY...MAINLY ACROSS SOUTHERN KANSAS. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FOR WEDNESDAY NIGHT THROUGH SATURDAY ACROSS THE REGION...AS UPPER LEVEL WEATHER DISTURBANCES SLIDE SOUTHEASTWARD ACROSS THE CENTRAL PLAINS. STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE FOR FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE BE NEEDED ACROSS CENTRAL AND SOUTHERN KANSAS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ
In the hours before
Special weather statement, Jul 20, 6:05 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 605 PM CDT MON JUL 20 2009 KSZ067-082-202345- KINGMAN-RENO- 605 PM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN AND RENO COUNTIES... AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PENALOSA...OR 11 MILES NORTHWEST OF KINGMAN...AND MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Jul 20, 6:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 625 PM CDT MON JUL 20 2009 KSZ053-210000- CHASE- 625 PM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE COUNTY... AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF WILSEY...OR 13 MILES NORTHWEST OF COTTONWOOD FALLS...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Special weather statement, Jul 20, 6:32 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 632 PM CDT MON JUL 20 2009 KSZ032-047-210000- BARTON-RUSSELL- 632 PM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES... AT 632 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 5 MILES NORTH OF GALATIA...OR 13 MILES SOUTH OF RUSSELL...AND MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BILLINGS
Local storm report, Jul 20, 6:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 5 NW GALATIA 38.69N 99.02W
07/20/2009 M1.75 INCH RUSSELL KS AMATEUR RADIO
REPORTED BY STORM CHASER
&&
HARDINGThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:07 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 53 min |
| Jul 20, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 64 min |
| Jul 20, 7:29 PM CDT | Tornado Warning | ICT | Barton | 31 min |
| Jul 20, 7:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 19 min |
| Jul 20, 7:46 PM CDT | Tornado Warning | ICT | Harper, Kingman | 44 min |
| Jul 20, 7:58 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| Jul 20, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 63 min |
| Jul 20, 8:29 PM CDT | Tornado Warning | ICT | Barton | 16 min |
| Jul 20, 8:38 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 37 min |
| Jul 20, 8:53 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 41 min |
| Jul 20, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 67 min |
| Jul 20, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 45 min |
| Jul 20, 9:36 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 9 hr |
| Jul 20, 9:40 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 50 min |
| Jul 20, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 43 min |
| Jul 20, 10:11 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 64 min |
| Jul 20, 10:22 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 38 min |
| Jul 20, 10:34 PM CDT | Areal Flood Warning | ICT | Saline | 2 hr |
| Jul 20, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 37 min |
| Jul 20, 10:44 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 41 min |
| Jul 20, 11:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 63 min |
| Jul 20, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 56 min |
| Jul 20, 11:54 PM CDT | Areal Flood Warning | ICT | Sedgwick | 116 min |
| Jul 20, 11:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 66 min |
| Jul 21, 12:05 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 55 min |
| Jul 21, 12:06 AM CDT | Areal Flood Warning | ICT | Butler, Elk, Greenwood, Woodson | 8 hr |
| Jul 21, 12:09 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 66 min |
| Jul 21, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 66 min |
| Jul 21, 12:30 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sumner | 60 min |
| Jul 21, 12:48 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Greenwood, Wilson | 57 min |
| Jul 21, 12:55 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 65 min |
| Jul 21, 1:13 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Sumner | 6 hr |
| Jul 21, 2:11 AM CDT | River Flood Warning | ICT | Chase | 7 hr |
| Jul 21, 2:11 AM CDT | River Flood Warning | ICT | Chase, Lyon | 13 hr |
| Jul 21, 2:17 AM CDT | Flash Flood Warning | ICT | Chautauqua | 6 hr |
| Jul 21, 3:41 AM CDT | Areal Flood Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 9 hr |
| Jul 21, 4:19 AM CDT | Flash Flood Warning | ICT | Allen, Elk, Greenwood, Labette, Montgomery, Neosho and 2 more | 5 hr |
| Jul 21, 8:08 AM CDT | Areal Flood Warning | ICT | Chautauqua | 3 hr |
| Jul 21, 9:28 AM CDT | Areal Flood Warning | ICT | Labette, Wilson | 9 hr |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.